About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 251694, 3 pages
http://dx.doi.org/10.1155/2013/251694
Research Article

A Study on Iterative Algorithm for Stochastic Distribution Free Inventory Models

Department of Transportation Logistics & Marketing Management, Toko University, Chiayi County 61363, Taiwan

Received 27 September 2012; Accepted 13 February 2013

Academic Editor: Somyot Plubtieng

Copyright © 2013 Jennifer Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We studied the iterative algorithm in Tung et al. (2010) to find out that their assertion is questionable. We derived two new relations between safe factor and order quantity so that we can execute the iterative algorithm proposed by Wu and Ouyang (2001). We have proved that three generated sequences indeed converge to provide a theoretical validation for their iterative procedure.